# SDR CA080808005

- Difficulty date: August 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 26,102 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Valve
- Condition: Inoperative
- Location: Fuel Control
- Component: Fcu, Woodward
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED MINOR ISSUE WITH STIFF POWER LEVER ON ONE ENGINE. MAINT EXAMINED THE CONTROL LINKAGE AND FOUND THAT THE FUEL CONTROL`S MANUAL FUEL VALVE (MFV) WOULD NOT REACH FULL TRAVEL (APPROX 85 PERCENT OF TRAVEL)  REMOVED THE UNIT FOR REPAIR.
